# SDR HEED064623

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: H190110
- Condition: Failed
- Location: N1
- Part time: 5 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 INDICATOR NEEDLE STOPS MOVING IN-FLIGHT.  CAN GET IT BACK IN OPERATIONAL BY DISCONNECTING ALL POWER THEN RECONNECTING POWER, BUT INDICATOR CONTINUES TO MALFUNCTION, REPLACED PART.
